Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Weighted norm inequalities for the Riemann-Liouville and Weyl fractional integral operators


Authors: K. F. Andersen and E. T. Sawyer
Journal: Trans. Amer. Math. Soc. 308 (1988), 547-558
MSC: Primary 26A33; Secondary 26D10, 42B25, 47G05
MathSciNet review: 930071
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The weight functions $ u(x)$ for which $ {R_\alpha }$, the Riemann-Liouville fractional integral operator of order $ \alpha > 0$, is bounded from $ {L^p}({u^p}\,dx)$ to $ {L^q}({u^q}\,dx)$, $ 1 < p < 1/\alpha $, $ 1/q = 1/p - \alpha $, are characterized. Further, given $ p$,$ q$ with $ 1/q \geqslant 1/p - \alpha $, the weight functions $ u > 0$ a.e. (resp. $ v < \infty $ a.e.) for which there is $ v < \infty $ a.e. (resp. $ u > 0$ a.e.) so that $ {R_\alpha }$ is bounded from $ {L^p}({v^p}\,dx)$ to $ {L^q}({u^q}\,dx)$ are characterized. Analogous results are obtained for the Weyl fractional integral. The method involves the use of complex interpolation of analytic families of operators to obtain similar results for fractional "one-sided" maximal function operators which are of independent interest.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 26A33, 26D10, 42B25, 47G05

Retrieve articles in all journals with MSC: 26A33, 26D10, 42B25, 47G05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1988-0930071-4
PII: S 0002-9947(1988)0930071-4
Article copyright: © Copyright 1988 American Mathematical Society